Holomorphic submersions from Stein manifolds
Annales de l'Institut Fourier, Volume 54 (2004) no. 6, p. 1913-1942
We establish the homotopy classification of holomorphic submersions from Stein manifolds to Complex manifolds satisfying an analytic property introduced in the paper. The result is a holomorphic analogue of the Gromov--Phillips theorem on smooth submersions.
Nous établissons la classification homotopique des submersions holomorphes d'une variété de Stein sur une variété complexe satisfaisant une proprieté analytique introduite dans l'article. Le résultat est analogue au théorème de Gromov-Phillips sur les submersions lisses.
DOI : https://doi.org/10.5802/aif.2071
Classification:  32E10,  32E30,  32H02
Keywords: Stein manifolds, holomorphic submersions, Oka principle
@article{AIF_2004__54_6_1913_0,
     author = {Forstneri\v c, Franc},
     title = {Holomorphic submersions from Stein manifolds},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {6},
     year = {2004},
     pages = {1913-1942},
     doi = {10.5802/aif.2071},
     zbl = {1093.32003},
     mrnumber = {2134229},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2004__54_6_1913_0}
}
Forstnerič, Franc. Holomorphic submersions from Stein manifolds. Annales de l'Institut Fourier, Volume 54 (2004) no. 6, pp. 1913-1942. doi : 10.5802/aif.2071. http://www.numdam.org/item/AIF_2004__54_6_1913_0/

[A] R. Abraham Transversality in manifolds of mappings., Bull. Amer. Math. Soc., Tome 69 (1963), pp. 470-474 | MR 149495 | Zbl 0171.44501

[B] W. Barth; C. Peters; A. Van De Ven Compact Complex Surfaces, Springer, Berlin--Heidelberg--New Zork--Tokyo (1984) | MR 749574 | Zbl 0718.14023

[De] J.-P Demailly Cohomology of q-convex spaces in top degrees, Math. Z., Tome 204 (1990), pp. 283-295 | MR 1055992 | Zbl 0682.32017

[DG] F. Docquier; H. Grauert Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten. (German), Math. Ann., Tome 140 (1960), pp. 94-123 | MR 148939 | Zbl 0095.28004

[E] Y. Eliashberg Topological characterization of Stein manifolds of dimension >2, Internat. J. Math, Tome 1 (1990), pp. 29-46 | MR 1044658 | Zbl 0699.58002

[EM] Y. Eliashberg; N. Mishachev Introduction to the h-principle, Amer. Math. Soc., Providence, RI, Graduate Studies in Math, Tome 48 (2002) | MR 1909245 | Zbl 1008.58001

[F1] F. Forstnerič Noncritical holomorphic functions on Stein manifolds, Acta Math., Tome 191 (2003), pp. 143-189 | MR 2051397 | Zbl 1064.32021

[F2] F. Forstnerič; J. Bland, K.-T. Kim And S. G. Krantz Eds. The homotopy principle in complex analysis: A survey, Explorations in Complex and Riemannian Geometry: A Volume dedicated to Robert E. Greene, American Mathematical Society, Providence (Contemporary Mathematics) Tome 332 (2003), pp. 73-99 | Zbl 1048.32004

[F3] F. Forstnerič The Oka principle for sections of subelliptic submersions, Math. Z., Tome 241 (2002), pp. 527-551 | MR 1938703 | Zbl 1023.32008

[F4] F. Forstnerič Runge approximation on convex sets implies the Oka property (February 2004) (e-print, arXiv: math.CV/0402278)

[FK] F. Forstnerič; J. Kozak Strongly pseudoconvex handlebodies., J. Korean Math. Soc., Tome 40 (2003), pp. 727-746 | MR 1995074 | Zbl 1044.32025

[FLØ] F. Forstnerič; E. Løw; N. Øvrelid Solving the d- and ¯-equations in thin tubes and applications to mappings., Michigan Math. J., Tome 49 (2001), pp. 369-416 | MR 1852309 | Zbl 1016.32018

[Fo] O. Forster Plongements des variétés de Stein, Comment. Math. Helv, Tome 45 (1970), pp. 170-184 | MR 269880 | Zbl 0184.31403

[FP1] F. Forstnerič; J. Prezelj Oka's principle for holomorphic fiber bundles with sprays., Math. Ann., Tome 317 (2000), pp. 117-154 | MR 1760671 | Zbl 0964.32017

[FP2] F. Forstnerič; J. Prezelj Oka's principle for holomorphic submersions with sprays., Math. Ann., Tome 322 (2002), pp. 633-666 | MR 1905108 | Zbl 1011.32006

[FP3] F. Forstnerič; J. Prezelj Extending holomorphic sections from complex subvarieties., Math. Z., Tome 236 (2001), pp. 43-68 | MR 1812449 | Zbl 0968.32005

[FR] F. Forstnerič; J.-P. Rosay Approximation of biholomorphic mappings by automorphisms of n ., Invent. Math., Tome 112 (1993), pp. 323-349 | MR 1213106 | Zbl 0792.32011

[FR] F. Forstnerič; J.-P. Rosay Approximation of biholomorphic mappings by automorphisms of n , Invent. Math. (Erratum), Tome 118 (1994), p. 573-574 | MR 1296357 | Zbl 0808.32017

[G1] H. Grauert Approximationssätze für holomorphe Funktionen mit Werten in komplexen Räumen., Math. Ann., Tome 133 (1957), pp. 139-159 | MR 98197 | Zbl 0080.29201

[G2] H. Grauert Holomorphe Funktionen mit Werten in komplexen Lieschen Gruppen., Math. Ann., Tome 133 (1957), pp. 450-472 | MR 98198 | Zbl 0080.29202

[G3] H. Grauert Analytische Faserungen über holomorph-vollständigen Räumen., Math. Ann., Tome 135 (1958), pp. 263-273 | MR 98199 | Zbl 0081.07401

[GN] R. C. Gunning; R. Narasimhan Immersion of open Riemann surfaces., Math. Ann., Tome 174 (1967), pp. 103-108 | MR 223560 | Zbl 0179.11402

[GR] R. C. Gunning; H. Rossi Analytic functions of several complex variables., Prentice--Hall, Englewood Cliffs (1965) | MR 180696 | Zbl 0141.08601

[Gr1] M. Gromov Stable maps of foliations into manifolds., Izv. Akad. Nauk, S.S.S.R, Tome 33 (1969), pp. 707-734 | MR 263103 | Zbl 0197.20404

[Gr2] M. Gromov Convex integration of differential relations, I, Izv. Akad. Nauk SSSR Ser. Mat (Russian), Tome 37 (1973), pp. 329-343 | MR 413206 | Zbl 0254.58001

[Gr2] M. Gromov Convex integration of differential relations, I, Math. USSR--Izv. (English translation), Tome 7 (1973), pp. 329-343 | MR 413206 | Zbl 0281.58004

[Gr3] M. Gromov Partial Differential Relations., Springer, Berlin--New York, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), Tome 9 (1986) | MR 864505 | Zbl 0651.53001

[Gr4] M. Gromov Oka's principle for holomorphic sections of elliptic bundles., J. Amer. Math. Soc., Tome 2 (1989), pp. 851-897 | MR 1001851 | Zbl 0686.32012

[HL1] G. M. Henkin; J. Leiterer Andreotti-Grauert Theory by Integral Formulas., Birkhäuser, Boston, Progress in Math., Tome 74 (1988) | MR 986248 | Zbl 0654.32002

[HL2] G. M. Henkin; J. Leiterer The Oka-Grauert principle without induction over the basis dimension., Math. Ann., Tome 311 (1998), pp. 71-93 | MR 1624267 | Zbl 0955.32019

[Hö1] L. Hörmander L 2 estimates and existence theorems for the ¯ operator., Acta Math., Tome 113 (1965), pp. 89-152 | MR 179443 | Zbl 0158.11002

[Hö2] L. Hörmander An Introduction to Complex Analysis in Several Variables, North Holland, Amsterdam (1990) | MR 1045639 | Zbl 0685.32001

[HW] L. Hörmander; J. Wermer Uniform approximations on compact sets in n ., Math. Scand, Tome 23 (1968), pp. 5-21 | MR 254275 | Zbl 0181.36201

[O] K. Oka Sur les fonctions des plusieurs variables. III: Deuxième problème de Cousin., J. Sc. Hiroshima Univ., Tome 9 (1939), pp. 7-19 | JFM 65.0361.01 | Zbl 0020.24002

[P] A. Phillips Submersions of open manifolds., Topology, Tome 6 (1967), pp. 170-206 | MR 208611 | Zbl 0204.23701

[Ro] J.-P. Rosay A counterexample related to Hartog's phenomenon (a question by E.\ Chirka)., Michigan Math. J., Tome 45 (1998), pp. 529-535 | MR 1653267 | Zbl 0960.32020

[RS] R. M. Range; Y. T. Siu k approximation by holomorphic functions and ¯ -closed forms on k submanifolds of a complex manifold., Math. Ann., Tome 210 (1974), pp. 105-122 | MR 350068 | Zbl 0275.32008

[S] J.-T. Siu Every Stein subvariety admits a Stein neighborhood., Invent. Math., Tome 38 (1976), pp. 89-100 | MR 435447 | Zbl 0343.32014

[W] J. Winkelman The Oka-principle for mappings between Riemann surfaces., Enseign. Math. (2), Tome 39 (1993), pp. 143-151 | MR 1225261 | Zbl 0783.30031